# SDR CALA2023011600125

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 05311275120200
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FR16 DOUBLE JOGGLE FASTENERS HOLE PRODUCED CRACK INDICATIONS AT THE 12:00 POSITION AND #10 PRODUCED CRACK INDICATIONS AT TH E 10:00 POSITION DURING THE ABHEC INSPECTION. GEN BY V061690 ON HAECO LCQ NR 92920382/36382 BY LCQ EMP V929087 AS PER ECRA 5311-02936. ACCOMPLISH INITIAL IN C. HOLE #D & #F PER PART 2 OF THE LATEST REV OF EC/RA 5311-02936 REPEAT INSP AT INTERVAL NOT TO EXCEED 4,700 ACFT FC, THEREAFTER SP AT RH FR16, DOUBLE JOGGLE REPAIRED HOLES #C & #E AND ITS ASSO ON OR BEFORE THE ACFT REACHES 38,272 TOTAL ACFT FC. ACCOMPLISH PERFORMED INTERIM REPAIR ECRA 5311-02936 AT RH FR16, DOUBLE JOGG LE HOLES #C & #E AND ITS ASSOC. HOLE #D & #F. WORK AACOMPLISHED ADD EMP:V929087 CARRY APPROVED PER ECRA 5311-02936.  ACCOMPLISH INITIAL INSPECTI TOMC-APPROVAL FROM SC1ELBYC COMMENT ON AT RH FR16, DOUBLE JOGGLE REPAIRED HOLES #C & #E AND ITS ASSO CIATED HOLE #D & #F PER PART 2 OF THE LATEST REVISION OF EC/RA 5 311-02936 ON OR BEFORE THE AIRCRAFT REACHES 38,272 TOTAL AIRCRAF T FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVAL NOT T O EXCEED 4,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER.? QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
